MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ACTIFUSE; FILLER, BONE VOID, CALCIUM COMPOUND

BAXTER HEALTHCARE CORPORATION ACTIFUSE; FILLER, BONE VOID, CALCIUM COMPOUND
Catalog Number 506005078068
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cyst(s) (1800)
Date of Event 03/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Study title: post-market clinical performance evaluation of actifuse shape type of study: a retrospective study protocol number: bxu537243 site number: 01001 subject number: us020003 should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
A study was performed in which a patient underwent a spinal surgical procedure with placement of actifuse shape 1-2mm in the posterolateral lumbar region.It was reported the patient was discharged three days after the procedure with no post-operative complications reported.Approximately three and a half months post-op, the patient underwent magnetic resonance imaging which revealed a left facet cyst.Approximately four months after the mri, the patient underwent a surgical procedure to excise the cyst.The following day, the patient was discharged.At the time of this report, the patient outcome was unknown.No additional information is available.
 
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
ACTIFUSE
Common Device Name
FILLER, BONE VOID, CALCIUM COMPOUND
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10380054
Report Number1416980-2020-04797
Device Sequence Number16935915
Product Code MQV
UDI-Device Identifier05060050780685
UDI-Public(01)05060050780685
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K080736
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Catalogue Number506005078068
Device Lot NumberELW77L053AS
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/15/2020
Supplement Date Received by Manufacturer09/02/2020
Initial Report FDA Received Date08/07/2020
Supplement Report FDA Received Date09/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient Weight77